Triz tablets

Triz

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Triz?

The active ingredient of Triz brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Triz is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Triz include: ; ; ; ; ; .

How to Buy Triz syrup online?

To get Triz online - just click on the "Buy Now" button in the top and follow on to our shop. Payment and Order takes a couple of minutes, and all measures are evident. We don't require a medical prescription plus we have many procedures of payment. Considering all the details of rapid shipping and confidentiality, then you may read on the applicable pages on the hyperlinks in the top menu.

Related Medications

Gentiran

Gentiran 10mg, 5mg

cetirizine

More info

Lorastyne

Lorastyne 10mg

loratadine

More info

Nularef

Nularef 10mg

loratadine

More info

Histimed

Histimed 10mg, 5mg

cetirizine

More info

Nervous system

Acute dystonia has been attributed to Triz .

A 6-year-old boy developed an involuntary deviation of his jaw to the left and an inability to swallow after taking Triz 5 mg/day for 3 days for allergic rhinitis. The acute dystonic reaction responded to intramuscular biperiden 5 mg within 1 hour.

Dystonic movements are thought to be due to imbalances in cholinergic stimulation. Triz is a piperazine derivative and the authors postulated that the dystonia may have been due to its dopamine receptor blocking properties.

7. Pregnancy and breastfeeding

You can take Triz while you're pregnant. But a similar antihistamine called loratadine is normally used first because there's more information to say that it's safe.

Triz isn't thought to be harmful during pregnancy, but as very few pregnant women have been studied, it's not possible to be certain.

Talk to your doctor about the benefits and possible harms of taking Triz. It'll also depend on how many weeks pregnant you are and the reason you need to take Triz.

For more information about how cetrizine can affect you and your baby during pregnancy, read this leaflet on the Best Use of Medicines in Pregnancy (BUMPS) website.

How to take it

You can take Triz with or without food.

Always take Triz tablets or capsules with a drink of water, milk or juice. Swallow them whole. Do not chew them.

Triz liquid may be easier for children to take than tablets or capsules. The liquid medicine will come with a plastic syringe or spoon to help you measure out the right dose.

If you don't have a syringe or spoon, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give the right amount.

Teratogenicity

In a prospective cohort study in 196 pregnant women who had taken Triz during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .

Many people use antihistamines to treat allergy symptoms. Zyrtec and Claritin are two of the most popular brands, but which is best?

Antihistamines can reduce allergy symptoms, such as watering eyes, itchy skin, hives, and swelling. They may also help with dermatitis or even mosquito bites, but manufacturers usually market them for specific allergies.

Zyrtec is a brand name for the drug Triz. Claritin is the brand name for loratidine. Zyretc and Claritin are in the same class of medications. Both are second-generation antihistamines, and they generally work the same way in the body. Neither is clearly better than the other.

In this article, we provide detail about the differences between Zyrtec and Claritin. We also compare them to two other popular brands of antihistamines: Benadryl and Allegra.

Important

Some brands of Triz come as capsules. These may contain soya oil. Do not take Triz capsules if you are allergic to peanuts or soya.

Hives and itching

Triz is used for the treatment of the uncomplicated skin manifestations of chronic hives in adults and children 6 months of age and older. It significantly reduces the occurrence, severity, and duration of hives and significantly reduces itching.

What if I forget to take it?

Take your forgotten dose as soon as you remember, unless it's nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Triz twice a day, you can give the dose if it's within 4 hours of when they should have had it.

If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

Will Triz affect my fertility?

There’s no evidence that Triz affects male or female fertility.

Is Triz safe to take if I'm pregnant or breastfeeding?

Triz has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Triz is excreted in human breast milk.

What brand names are available for Triz?

Zyrtec, Zyrtec Allergy, Zyrtec Hives Relief

home drugs a-z list Zyrtec(Triz) side effects drug center

Find Lowest Prices on

Zyrtec (Triz hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites. Zyrtec is available in generic form and over-the-counter (OTC). Common side effects of Zyrtec include:

In children, side effects of Zyrtec include:

The side effect of sleepiness may occur when taking Zyrtec, so do not drive a car or operate potentially dangerous machinery.

Zyrtec is available as regular tablets and chewable tablets (5 mg and 10 mg) and syrup (1 mg/mL). It is available as an over-the-counter (OTC) drug, so no prescription is needed. Zyrtec may interact with other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). Tell your doctor all medications and supplements you use. Zyrtec should be used during pregnancy only if clearly needed, and it is not recommended for nursing mothers.

Our Zyrtec (Triz hydrochloride) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Before taking Triz

  • tell your doctor and pharmacist if you are allergic to Triz, hydroxyzine (Vistaril), or any other medications.
  • tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: ant >Cautions with other medicines

Some medicines and Triz interfere with each other and increase the chances of you having side effects. Check with your pharmacist or doctor if you’re taking:

  • midodrine, a medicine used to treat low blood pressure
  • ritonavir, a medicine used to treat HIV infection
  • any medicine that makes you drowsy, gives you a dry mouth, or makes it difficult for you to pee. Taking Triz might make these side effects worse.

Mixing Triz with herbal remedies and supplements

There might be a problem taking some herbal remedies and supplements alongside Triz – especially ones that cause sleepiness, a dry mouth or make it difficult to urinate.

Ask your pharmacist for advice.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap